Czechoslovak Mathematical Journal, Vol. 53, No. 4, pp. 881-890, 2003

Prufer rings with involution

Ismail M. Idris

Department of Mathematics, Faculty of Science, Ain Shams University, Cairo, Egypt, e-mail: idris@asunet.shams.edu.eg

Abstract: The concept of a Prufer ring is studied in the case of rings with involution such that it coincides with the corresponding notion in the case of commutative rings.

Keywords: Prufer domains, localization, noncommutative Prufer rings, involution

Classification (MSC 2000): 16U30, 16H05, 16U20


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer (formerly Kluwer) need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]